The image of a continuous strong higher derivation is contained in the radical
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 229-232
Kil-Woung Jun and Youn Whan Lee
Chungnam National University and Taejon University
Abstract : We show that every continuous strong higher derivation on a commutative.
Keywords : higher derivation, derivation, Banach algebra
MSC numbers : 46H99
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd